EconPapers    
Economics at your fingertips  
 

Nash and Perfect Equilibria of Discounted Repeated Gains

Drew Fudenberg and Eric Maskin

No 499, Working papers from Massachusetts Institute of Technology (MIT), Department of Economics

Date: 1988-07
References: Add references at CitEc
Citations: Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Journal Article: Nash and perfect equilibria of discounted repeated games (1990) Downloads
Working Paper: NASH and the Perfect Equilibria of Discounted Repeated Games (1987) Downloads
Working Paper: Nash and Perfect Equilibria of Discounted Repeated Games (1987)
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:mit:worpap:499

Ordering information: This working paper can be ordered from
MASSACHUSETTS INSTITUTE OF TECHNOLOGY (MIT), DEPARTMENT OF ECONOMICS, 50 MEMORIAL DRIVE CAMBRIDGE MASSACHUSETTS 02142 USA

Access Statistics for this paper

More papers in Working papers from Massachusetts Institute of Technology (MIT), Department of Economics MASSACHUSETTS INSTITUTE OF TECHNOLOGY (MIT), DEPARTMENT OF ECONOMICS, 50 MEMORIAL DRIVE CAMBRIDGE MASSACHUSETTS 02142 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Linda Woodbury ().

 
Page updated 2019-12-11
Handle: RePEc:mit:worpap:499